# SDR USAA990856

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 30,259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING AN OVERNIGHT CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1.625 INCH CRACK LOWER SKIN RIGHT HORIZ STABILIZER STATION 124 TO STATION 125.6, 1.25 INCH FORWARD OF AFT SPAR.  CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER PER TR 55-10-07 REV A.  (M)
